# SDR SIMA200210206

- Difficulty date: April 8, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND RIGHT INBOARD NACELLE FILLET FAIRING CHAFED.  BLENDED OUT CHAFE.  FABRICATED AND INSTALLED DOUBLER IAW SAAB 340 SRM 54-10-10 AND STANDARD SRM PRACTICES.  (M)
